# SDR ABXA9800777

- Difficulty date: August 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45917
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 57696006
- Condition: Cracked
- Location: Ws 560
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE AT STATION XFS 560.00 UPPER LEADING EDGE RIB IS CRACKED.  REPAIRED IAW DC8 SRM 57-3-2 AND DWG K 5056.
